# SDR ASAA2023110146096

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 19,023 hours, 6,105 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A12712
- Part serial: NSI
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD SHIELD PANEL HAS CORROSION ON UPPER AND LOWER SURFACES. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD PANEL IAW B737-900ER SRM 51-40-02-0G-0 W=.4 O=.050 R=.040 L=8 D=.010
